# SDR COMA0010319

- Difficulty date: August 24, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,689 hours, 21,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022788011
- Condition: Cracked
- Location: Fuselage
- Part time: 20,689 hours, 21,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION FOUND A CRACK APPROXIMATELY .125 INCH LONG EXTENDING FROM A RIVET ON THE RIGHT SIDE POST SKIN BETWEEN THE RIGHT DV WINDOW AND THE RIGHT WINDSHIELD.  STOP DRILLED CRACK AND INSTALLED A DOUBLER IAW EMBRAER REPAIR EST - 474/95.
